Page 2 of 2 FirstFirst 1 2
Results 11 to 19 of 19

Thread: Savanna's Seizure Meds Update

  1. #11
    sugarsue is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    1,183

    Default Funny you should mention that

    out neuro said that if this didn't work, he would recommend a second opinion for this very reason. She was in really bad shape today after school. If she's not doing better after the weekend, I will call them to find out what to do.

    Thank you!!!

    Susan

  2. #12
    sugarsue is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    1,183

    Default Update

    She did poorly over the weekend and I saw longer and more frequent seizure activity. The doc said to stick with it though to see how she does over this weekend. She's still on the bridge meds but doing better as far as not so sleepy. I can't tell during the week so much about her seizures. This weekend should tell me more.

    Susan

  3. #13
    trek is offline INCIIDer - A Community Creator
    Join Date
    Sep 2006
    Posts
    2,058

    Default

    how is she doing now?

  4. #14
    sugarsue is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    1,183

    Default Sigh, thanks for asking

    she's got a horrible itchy rash all over. It's on her face, hands, knees, arms, torso...The neuro is not sure that it is the medicine because it does seem like it could be a virus. He's taking her off of the meds for the weekend and increasing the bridge medicine. We will see how the rash reacts to try to figure out if it is the medicine or if she is sick.

    I told him about this new thing I'm seeing where she just seems unresponsive for much longer, but it does not look like her regular seizures and about her extreme tiredness. When I asked the nurse what he said about that, the nurse said "He said we are running out of medications". Sigh.



    Susan

  5. #15
    Laura H1 is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    3,152

    Default

    Quote Originally Posted by sugarsue
    she's got a horrible itchy rash all over. It's on her face, hands, knees, arms, torso...The neuro is not sure that it is the medicine because it does seem like it could be a virus. He's taking her off of the meds for the weekend and increasing the bridge medicine. We will see how the rash reacts to try to figure out if it is the medicine or if she is sick.

    I told him about this new thing I'm seeing where she just seems unresponsive for much longer, but it does not look like her regular seizures and about her extreme tiredness. When I asked the nurse what he said about that, the nurse said "He said we are running out of medications". Sigh.



    Susan
    Oh, no! (((hugs))) I wish I could help somehow... hang in there... thinking of you all...

    Laura

  6. #16
    JulieATL is offline INCIIDer - A Community Creator
    Join Date
    Sep 2007
    Posts
    1,356

    Default Oh, I'm so sorry you're still struggling with this...m

    I don't like that the nurse said that to you. That's all you need in your life is negativity, right? I'm crossing my fingers and sending major, serious positive thoughts to you that you see improvement over the weekend. We're all pulling for you.


    Industrial sized hugs for you and dd,
    Julie

  7. #17
    angeleena is offline INCIIDer - A Community Creator
    Join Date
    May 2006
    Posts
    1,267

    Default

    Just sending hugs....

    hope something great happens there soon.

    I cannot imagine what you are going through.

    Please keep us updated.

    Big HUGS!

    -angi

  8. #18
    mk Guest

    Default Wow, how frustrating.

    I'm sure they will find the right thing for her, I just hope they do it quickly so you can all just feel better! I'm sure this is an area where there's always new stuff coming out too. Hang in there.

  9. #19
    pepperlc is offline INCIIDer - A Community Creator
    Join Date
    Jan 2006
    Posts
    6,365

    Default

    Oh Susan. Big hugs. How scary for all of you. I am so hopeful that things are going to change and soon.
    karen

Page 2 of 2 FirstFirst 1 2

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •